# SDR SWAA2013082619579

- Difficulty date: July 1, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65860212
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT ASSEMBLY CRACKED LOCATED BETWEEN BS 294.5 TO BS 312 & BETWEEN STRINGER 26L TO STRINGER 26R OF EE COMPARTMENT.  REPAIRED DUCT ASSEMBLY IAW EA.
